Continuous dependence of the singular nonlinear Van der Pol equation solutions with respect to the boundary conditions: elements of p-regularity theory

DSpace/Manakin Repository

Show full item record

Title Continuous dependence of the singular nonlinear Van der Pol equation solutions with respect to the boundary conditions: elements of p-regularity theory
Autor: Medak, Beata; Tret’yakov, Alexey
URI: http://hdl.handle.net/11331/3613
https://doi.org/10.1007/s10884-020-09849-0
Date: 2021
Źródło: Journal of Dynamics and Differential Equations. Vol. 33, no 2 (2021), p. 1087-1107
Abstract: This paper studies the problem of the continuous dependence of Van der Pol equation solutions with respect to the boundary conditions. We provide a new approach for the existence of such solutions via p-regularity theory. Several existence theorems about continuous solutions are established

Files in this item

The following license files are associated with this item:

This item appears in the following Collection(s)

Uznanie autorstwa 3.0 Polska Except where otherwise noted, this item's license is described as Uznanie autorstwa 3.0 Polska

Search DSpace


Advanced Search

Browse

My Account

Statistics